Rodrigo Euzébio
Rodrigo Euzébio
E-mail confirmado em ufg.br - Página inicial
TítuloCitado porAno
On Poincaré-Bendixson theorem and non-trivial minimal sets in planar nonsmooth vector fields
CA Buzzi, T Carvalho, RD Euzébio
Publicacions Matemàtiques 62 (1), 113-131, 2018
172018
Chaotic planar piecewise smooth vector fields with non-trivial minimal sets
CA Buzzi, T De Carvalho, RD Euzebio
Ergodic Theory and Dynamical Systems 36 (2), 458-469, 2016
162016
On the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight line
RD Euzébio, J Llibre
Journal of Mathematical Analysis and Applications 424 (1), 475-486, 2015
162015
Periodic solutions of El Niño model through the Vallis differential system
RD Euzébio, J Llibre
DCDS-A 34, 3455-3469, 2014
112014
Zero-Hopf bifurcation in a Chua system
RD Euzébio, J Llibre
Nonlinear Analysis: Real World Applications 37, 31-40, 2017
72017
Detecting periodic orbits in some 3D chaotic quadratic polynomial differential systems
T Carvalho, RD Euzébio, J Llibre, DJ Tonon
Discrete and Continuous Dynamical Systems-Series B 21, 1-11, 2016
62016
Zero‐Hopf bifurcation in the FitzHugh–Nagumo system
RD Euzébio, J Llibre, C Vidal
Mathematical Methods in the Applied Sciences 38 (17), 4289-4299, 2015
62015
Jump bifurcations in some degenerate planar piecewise linear differential systems with three zones
R Euzébio, R Pazim, E Ponce
Physica D: Nonlinear Phenomena 325, 74-85, 2016
52016
Discussion on the limit cycles of the Lev Ginzburg equation by M. Bellamy and RE Mickens, Journal of Sound and Vibration 308 (2007) 337–342
CA Buzzi, RD Euzébio, J Llibre, LF Mello
Journal of Sound and Vibration 331 (23), 5168-5170, 2012
32012
O método do Avering via teoria do grau de Brouwer e aplicações
RD Euzébio
Universidade Estadual Paulista (UNESP), 2011
32011
Sufficient conditions for the existence of periodic solutions of the extended Duffing–Van der Pol oscillator
RD Euzébio, J Llibre
International Journal of Computer Mathematics 93 (8), 1358-1382, 2016
12016
Bifurcation of limit cycles from a non-smooth perturbation of a two-dimensional isochronous cylinder
CA Buzzi, RD Euzebio, AC Mereu
Bulletin des Sciences Mathématiques 140 (5), 519-540, 2016
12016
Zero-Hopf bifurcation in a Chua system
J Llibre, R Euzebio
arXiv preprint arXiv:1404.0613, 2014
12014
Periodic Solutions of the extended Duffing-Van der Pol Oscillator
R Euzebio, J Llibre
arXiv preprint arXiv:1404.0608, 2014
12014
Birth of limit cycles from a 3D triangular center of a piecewise smooth vector field
T Carvalho, RD Euzébio, MA Teixeira, DJ Tonon
IMA Journal of Applied Mathematics 82 (3), 561-578, 2017
2017
Poincaré recurrence theorem for non-smooth vector fields
RD Euzébio, MRA Gouveia
Zeitschrift für angewandte Mathematik und Physik 68 (2), 40, 2017
2017
1 Caos e conjuntos minimais em sistemas dinâmicos descontínuos
RD Euzébio
Workshop de Topologia & Dinâmica-TopDin, 1, 2016
2016
On Poincaré-Bendixson Theorem in Planar Nonsmooth Vector Fields
T de Carvalho, CA Buzzi, RD Euzébio
Proceeding Series of the Brazilian Society of Computational and Applied …, 2015
2015
Chaos and non-trivial minimal sets in discontinuous vector fields
CA Buzzi, RD Euzébio, T de Carvalho
Proceeding Series of the Brazilian Society of Computational and Applied …, 2015
2015
Estudo de conjuntos minimais para sistemas descontínuos em dimensões 2 e 3
RD Euzébio
Universidade Estadual Paulista (UNESP), 2014
2014
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20